# SDR SWAA2020120832587

- Difficulty date: November 26, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 26,638 hours, 11,989 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSLEAGE SKIN STA 282 BETWEEN STR 1L AND 2L HAS DAMAGE FROM FWD LAV DOOR HINGE PIN MIGRATION, AREA PEVIOUSLY BLENDED 15 TOO DEEP.  DAMAGE FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGE INSTALLED FASTENER.  ALL INSPECTIONS AND WORK ACCOMPLISHED, IAW SRM 53-00-01-2R-38.  SEE SA-M 326: A1303913.
